MathSciNet Relay Station
MathSciNet bibliographic data
MR362519 (50 #14959) 60J65 (30A78 31B05)
Burkholder, D. L. $H\sp{p}$ spaces and exit times of Brownian motion. Bull. Amer. Math. Soc. 81 (1975), 556–558.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement